# SDR 96ZZZX5700

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230JP
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 214175140101
- Condition: Defective
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN LIGHTING DIM.
